# SDR R61A202002050153

- Difficulty date: January 18, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000168
- Aircraft time: 32,311 hours, 24,909 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION ON LH INBD SEAT TRACK AT FR82 AS MARKED.  CUT AND REMOVED DAMAGED SECTION OF LH INBD SEAT TRACK FROM FR 81/82- FR84 REF SRM 53-00-10/REPAIR01 INSTALLED LH INBD SEAT TRACK FROM FR 81/82- FR84 AND SPLICE PLATES REF SRM 51-40-08 SRM 53-00-10/REPAIR01 ACCOMPLISHED SEAT TRACK REPAIR REF. ETD2020-170-001772 PN: 170-86081-005.
